# SDR CALA2022120703315

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLANNING TO CONTACT ENGINEEERING AFTER 02APR23, BUT BEFORE 02MAY23 FOR EC/RA 5341-01359 PART 2 STEP 2 INSPECTION REQUIREMENTS. ITEM PLACED ON DIP OK TO CARRY PER ECRA 5341-01359, PLANNING TO CONTACT ENGINEERING TOMC-APPROVAL FROM SC1ELBYC COMMENT AFTER 02-APRIL-2023, BUT BEFORE 02-MAY-2023 FOR EC/RA 5341-01359 PART 2, STEP 2 INSPECTION REQUIREMENTS. RECORDS UDPATE.....CM REVIEWED QC REVIEWED INIT: PLN/ENG >02APR2023<02MAY2023.... CM U372988
